Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

The best approximation and the values of the widths of some classes of analytical functions in the weighted Bergman space B_(2,γ)

Annotation

In the paper, exact inequalities are found for the best approximation of an arbitrary analytic function f in the unit circle by algebraic complex polynomials in terms of the modulus of continuity of the m th order of the r th order derivative f^((r)) in the weighted Bergman space B_(2,γ). Also using the modulus of continuity of the m-th order of the derivative f(r), we introduce a class of functions W_m^((r) ) (h,Φ) analytic in the unit circle and defined by a given majorant Φ, h∈(0,π⁄n], n>r, monotonically increasing on the positive semiaxis. Under certain conditions on the majorant Φ, for the introduced class of functions, the exact values of some known n-widths are calculated. We use methods for solving extremal problems in normed spaces of functions analytic in a circle, as well as the method for estimating from below the n-widths of functional classes in various Banach spaces developed by V.M. Tikhomirov. The results presented in this paper are a continuation and generalization of some earlier results on the best approximations and values of widths in the weighted Bergman space B_(2,γ).

Keywords

analytic function, best approximation, modulus of higher-order continuity, weighted Bergman space, widths

Full-text in one file

Download

DOI

10.20310/2686-9667-2023-28-142-182-192

UDC

517.55

Pages

182-192

References

[1] K.I. Babenko, “Best approximations to a class of analytic functions”, Izv. Akad. Nauk SSSR Ser. Mat., 22:5 (1958), 631–640 (In Russian). [2] L.V. Taikov, “On the best approximation in the mean of certain classes of analytic functions”, Math. Notes, 1:2 (1967), 104–109. [3] L.V. Taikov, “Some exact inequalities in the theory of approximation of functions”, Analysis Mathematica, 2:1 (1976), 77–85 (In Russian). [4] V.M. Tikhomirov, “Diameters of sets in function spaces and the theory of best approximations”, Uspekhi Mat. Nauk, 15:3 (1960), 75-111. [5] L.V. Taikov, “Diameters of certain classes of analytic functions”, Math. Notes, 22:2 (1977), 650–656. [6] N. Ainulloev, L.V. Taikov, “Best approximation in the sense of Kolmogorov of classes of functions analytic in the unit disc”, Math. Notes, 40:3 (1986), 699–705. [7] A. Kolmogoroff, “Uber Die Beste Annaherung Von Funktionen Einer Gegebenen Funktionenklasse”, Annals of Mathematics, 37:1 (1936), 107–111. [8] S.D. Fisher, C.A. Micchelli, “The n-widths of sets analytic function”, Duke Math. J., 47 (1980), 789–801. [9] M.Z. Dveyrin, I.V.Chebanenko, “On polynomial approximation in Banakh spaces of analytic functions”, Mapping Theory and Funktion Approximation, Naukova Dumka Publ., Kiev, 1983, 62–73 (In Russian). [10] Yu.A. Farkov, “On diameters of some classes of analytic functions”, Russian Math. Surveys, 39:1 (1984), 153–154. [11] A. Pinkus, n-width in Approximation Theory, Springer–Verlag, Berlin, 1985. [12] S.B. Vakarchuk, “Exact values of widths of classes of analytic functions on the disk and best linear approximation methods”, Math. Notes, 72:5 (2002), 615–619. [13] M.Sh. Shabozov, G.A. Yusupov, “Best approximation and values of the widths of some classes of analytical functions”, Doklady Mathematics, 382:6 (2002), 747–749 (In Russian). [14] S.B. Vakarchuk, “Diameters of certain classses of functions analytic in the unit disc. I”, Ukrainian Math. J., 42:7 (1990), 769–778. [15] S.B. Vakarchuk, “Diameters of certain classses of functions analytic in the unit disc. II”, Ukrainian Math. J., 42:8 (1990), 907–914. [16] M.Sh. Shabozov, O.Sh. Shabozov, “On the best approximation of some classes of analytic functions in weighted Bergman spaces”, Doklady Mathematics, 75:1 (2007), 97–100. [17] S.B. Vakarchuk, M.Sh. Shabozov, “The widths of classes of analytic functions in a disc”, Sbornik Mathematics, 201:8 (2010), 1091–1110. [18] M.Sh. Shabozov, M.R. Langarshoev, “The best linear methods and values of widths for some classes of analytic functions in the Bergman weight space”, Doklady Mathematics, 87:3 (2013), 338–341. [19] R.R. Akopyan, M.S. Saidusajnov, “Three extremal problems in the Hardy and Bergman spaces of functions analytic in a disk”, Proc. Steklov Inst. Math., 303 (2018), 25–35. [20] S.B. Vakarchuk, “Estimates of the values of n-widths of classes of analytic functions in the weight spaces H_(2,γ) (D)”, Mathematical Notes, 108:6 (2020), 775–790. [21] M.Sh. Shabozov, M.S. Saidusaynov, “Approximation of functions of a complex variable by Fourier sums in orthogonal systems in L_2”, Russian Mathematics, 64:6 (2020), 56–62. [22] M.R. Langarshoev, “Jackson–Stechkin type inequalities and widths of classes of functions in the weighted Bergman space”, Chebyshevskii Sbornik, 22:2 (2021), 135–144 (In Russian). [23] M.R. Langarshoev, “On the best approximation and the values of the widths of some classes of functions in the Bergmann weight space”, Vestnik rossiyskikh universitetov. Matematika = Russian Universities Reports. Mathematics, 27:140 (2022), 339–350 (In Russian). [24] V.M. Tikhomirov, Some Questions of Approximation Theory, Moscow State University Publ., Moscow, 1976 (In Russian).

Received

2023-05-03

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.